# SDR DALA2014080404438

- Difficulty date: August 3, 2014
- Submitted: August 12, 2014
- Operation: Air carrier
- Aircraft: N970DL
- Make and model: Doug MD-88
- Aircraft serial: 53173
- Aircraft time: 62,279 hours, 45,958 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Lws 448
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED RIB ANGLE ON LT WING L/E RIB XOS 448.  DAMAGED ANGLE REMOVED AND REPLACED IAW SRM 51-30-2, DWG 9919329, ITEM 15, REV T AND  SRM 51-30-2, 51-10-3 PAR 14, 21.
